Completeness in the arithmetical hierarchy, and fixed points
Algebra i logika, Tome 28 (1989) no. 1, pp. 3-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_1_a0,
author = {M. M. Arslanov},
title = {Completeness in the arithmetical hierarchy, and fixed points},
journal = {Algebra i logika},
pages = {3--17},
year = {1989},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_1_a0/}
}
M. M. Arslanov. Completeness in the arithmetical hierarchy, and fixed points. Algebra i logika, Tome 28 (1989) no. 1, pp. 3-17. http://geodesic.mathdoc.fr/item/AL_1989_28_1_a0/